# SDR 99ZZZX1772

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245711
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON LEFT HORIZONTAL STABLIZER UPPER TRAILING EDGE BEAM.
